# SDR LR7A2011082900225

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 35,601 hours, 15,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5302, FOUND T-ANGLE AND BULKHEAD WEB CRACKED AT FS 990, RBL 63, WL 266.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW DWG 353042 AND SMP583 53-50-04.
